MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 190610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dizziness (2194); Insufficient Information (4580)
Date of Event 05/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.Clinical investigation: a temporal relationship exists between hd therapy utilizing a 2008k2 hemodialysis system and the serious adverse event(s) of a code blue.It should be noted that limited follow-up clinical information precluded a more comprehensive investigation.However, based on the initial reporting of the serious adverse events, there was no report of a fresenius device malfunction or deficiency.Per the biomedical technician, post-event testing was ordered and completed per the company¿s protocol.Additionally, the 2008k2 hemodialysis system passed all post-event functional and ultrafiltration testing.Given the high comorbidity burden in patients on hd and the complexity of the dialysis treatment, it is remarkable how few major complications occur.Most hd emergencies can be attributed to human error, and a smaller number are due to rare idiosyncratic reactions.Based on the information available, the 2008k2 hemodialysis system can be disassociated from the serious adverse events.There is no allegation or objective evidence indicating a fresenius device and/or product caused or contributed to the serious adverse events.Furthermore, there is no report a fresenius device failed to meet the users¿ expectations and/or the manufacturers¿ specifications.
 
Event or Problem Description
A user facility biomedical technician reported that a hemodialysis (hd) patient experienced a ¿code blue¿ (specifics not provided) after completing hd therapy on a 2008k2 hd machine.The patient reportedly completed treatment, and upon standing/ambulating the patient became dizzy.The patient was ¿sat down¿ and shortly thereafter the code blue occurred.The biomedical technician stated there were no device issues or anything unusual noted during treatment.The 2008k2 hd machine was sequestered following the serious adverse event(s), and a fresenius field service technician (fst) was dispatched to perform post-event functional compliance testing (per company protocol).The device passed all functional compliance and ultrafiltration testing (e.G., self-tests, conductivity, temperature, ph, ultrafiltration pump, fluid removal), however it is currently unknown if the machine was returned to service.Multiple attempts were made to obtain additional information, and thus far no further details have been provided.

Brand Name
2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key22181415
Report Number0008030665-2025-01313
Device Sequence Number8588808
Product Code KDI
UDI-Device Identifier00840861100859
UDI-Public00840861100859
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K153449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number190610
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer07/14/2026
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown